MathSciNet Relay Station
MathSciNet bibliographic data
MR2159459 47A16 (47A10 47B33)
Bayart, Frédéric; Grivaux, Sophie Hypercyclicity and unimodular point spectrum. J. Funct. Anal. 226 (2005), no. 2, 281–300.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement